# SDR DHL9980212C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 1 ENGINE PYLON LT AFT REVERSER COWL UPPER AFT AREA FOUND CRACK ON U-CHANNEL ANGLE.  REMOVED CRACKED U-CHANNEL ANGLE AT ENG NR 1 LT AFT REVERSER COWL IAW DC-8 SRM 51-1-21A PG 1 PARA 1.  FABRICATED NEW U ANGLE 5.5 X 1.375. 301 STAINLESS .25 HARD 0.20. IAW DC-8 SRM 51-1-7 PG 1 PARA 1.  INSTALLED U-CHANNEL ANGLE PER DC-8 SRM 51-1-21 PG 1 PARA 1.
